MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39575
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: discrepancy in aware date and event date.Boston scientific aware date provided was 10jul2020.The date of the procedure provided was (b)(6) 2020.
 
Event or Problem Description
It was reported that tip detachment occurred.An amplatz super stiff guidewire was selected for use in a procedure and during the procedure, the tip detached from the wire while inside the patient.The device was removed from the patient.No patient complications were reported.
 
Additional Manufacturer Narrative
B3: date of event: additional information confirmed date of event to be (b)(6) 2020.B5: describe event or problem - updated.
 
Event or Problem Description
It was reported that tip detachment occurred.An amplatz super stiff guidewire was selected for use in a procedure and during the procedure, the tip detached from the wire while inside the patient.The device was removed from the patient.No patient complications were reported.It was further reported that the guidewire was used in an aortic stent graft procedure and the lesion was not calcified.The tip of the wire was retrieved using a snare.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10370252
Report Number2134265-2020-10396
Device Sequence Number16875615
Product Code DQX
UDI-Device Identifier08714729295730
UDI-Public08714729295730
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K843013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2023
Device Model Number39575
Device Catalogue Number39575
Device Lot Number0025169804
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date09/04/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;